MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1213/xaa.0000000000001248

Медицинская библиотека · A&A practice · 2020

Adverse Drug Reaction: Midazolam-Induced Extrapyramidal Symptoms: A Case Report.

McConn Margaux M, Gundy Joseph T, Karan Suzanne B, Lindenmuth Danielle M

Клинический случайСтатьяПеревод в очереди

Аннотация

Midazolam is commonly used for sedation during procedures because of its relative safety and predictability. Still, some rare undesirable medication reactions have been described. We report a case in which midazolam given before a peripheral nerve block caused acute onset dyskinetic extrapyramidal symptoms. These symptoms ultimately resolved following reversal of the midazolam with flumazenil. Given the widespread and multidisciplinary use of midazolam, practitioners should be aware of the potential for rare adverse reactions and be prepared to manage these scenarios.

Для цитирования: McConn Margaux M, Gundy Joseph T, Karan Suzanne B, Lindenmuth Danielle M. Adverse Drug Reaction: Midazolam-Induced Extrapyramidal Symptoms: A Case Report.. A&A practice. 2020. DOI: 10.1213/xaa.0000000000001248.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.